U.S. doctors online nowAsk doctors free
New York, NY
A 21-year-old female asked:

My primary doctor prescribed me lisinopril 10 mg to lower my blood pressure, but i feel dizzy,tired and palpitations. are these normal side effects?

1 doctor answer2 doctors weighed in
Dr. Visalakshi Vallury
Family Medicine 25 years experience
Side Effect: If you are feeling dizzy and tired after taking the blood pressure medication, your blood pressure may be too low. Call your doctor about the symptoms. Monitor your blood pressure regularly, you may need to decrease the dose.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Feb 6, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.